Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Papers
Lie Derivative Inclusion for a Class of Polynomial State Feedback Controls
Tsuyoshi YunoToshiyuki Ohtsuka
Author information
JOURNALS FREE ACCESS

2014 Volume 27 Issue 11 Pages 423-433

Details
Abstract

In this paper, we deal with two problems of input-affine polynomial dynamical systems. One aims to obtain a state feedback controller such that a prescribed algebraic set is invariant for the resulting closed-loop system. The other aims to obtain a state feedback controller such that the resulting closed-loop system has a prescribed vector field on a given algebraic set. It is shown that the two problems can be represented by a particular inclusion of polynomials, and the inclusion can be solved. As a result, all the state feedback controllers required in the problems can be exactly represented by using free polynomial parameters.

Information related to the author
© 2014 The Institute of Systems, Control and Information Engineers
Next article
feedback
Top